Publicacions matemàtiques

Publicacions matemàtiques 10 registres trobats  La cerca s'ha fet en 0.01 segons. 
58 p, 348.9 KB Carleson's theorem : proof, complements, variations / Lacey, Michael T.
Carleson's Theorem from 1965 states that the partial Fourier sums of a square integrable function converge pointwise. We prove an equivalent statement on the real line, following the method developed by the author and C. [...]
2004 - 10.5565/PUBLMAT_48204_01
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 251-307  
26 p, 218.1 KB Riesz transforms on generalized Heisenberg groups and Riesz transforms associated to the CCR heat flow / Lust-Piquard, Françoise
Let 1 < q < [infinity]. We prove that the Riesz transforms Rk = XkL-1/2 on a generalized Heisenberg group G satisfy [fòrmula matemàtica] where K, J are respectively the dimensions of the first and second layer of the Lie algebra of G. [...]
2004 - 10.5565/PUBLMAT_48204_02
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 309-333  
34 p, 225.9 KB Multilinear commutators for fractional integrals in non-homogeneous spaces / Guoen, Hu ; Yan, Meng ; Dachung, Yang
Under the assumption that µ is a non-doubling measure on Rd, the authors obtain the (Lp, Lq)-boundedness and the weak type endpoint estimate for the multilinear commutators generated by fractional integrals with RBMO(µ) functions of Tolsa or with Oscexp Lr (µ) functions for r ≥ 1, where Oscexp Lr (µ) is a space of Orlicz type satisfying that Oscexp Lr (µ) = RBMO(µ) if r = 1 and Oscexp Lr (µ) ⊂ RBMO(µ) if r >.
2004 - 10.5565/PUBLMAT_48204_03
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 335-367  
12 p, 151.5 KB Local monotonicity of measures supported by graphs of convex functions / Cerny, Robert (Charles University (Praga, República Txeca). Department of Mathematical Analysis)
Let f ∈ C2 (R) satisfy f(0) = f 0 (0) = 0 and f 00(0) > 0. Then the 1-dimensional Hausdorff measure restricted to the graph of f is locally monotone near the origin in the sense that there exists σ > 0 such that the function r 7→ µf B(z,r) r is nondecreasing on (0, σ) for every centre z ∈ B(σ). [...]
2004 - 10.5565/PUBLMAT_48204_04
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 369-380  
16 p, 142.6 KB Differentiation bases for Sobolev functions on metric spaces / Harjulehto, Petteri ; Kinnunen, Juha
We study Lebesgue points for Sobolev functions over other collections of sets than balls. Our main result gives several conditions for a differentiation basis, which characterize the existence of Lebesgue points outside a set of capacity zero.
2004 - 10.5565/PUBLMAT_48204_05
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 381-395  
12 p, 139.0 KB Rings whose class of projective modules is socle fine / Idelhadj, Abdelouahab ; Kaidi, El Amin ; Martín Barquero, Dolores ; Martín González, Cándido
A class C of modules over a unitary ring is said to be socle fine if whenever M, N ∈ C with Soc(M) ∼= Soc(N) then M ∼= N. In this work we characterize certain types of rings by requiring a suitable class of its modules to be socle fine. [...]
2004 - 10.5565/PUBLMAT_48204_06
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 397-408  
14 p, 145.5 KB Note on coarea formulae in the Heisenberg group / Magnani, Valentino
We show a first nontrivial example of coarea formula for vector-valued Lipschitz maps defined on the three dimensional Heisenberg group. In this coarea formula, integration on level sets is performed with respect to the 2-dimensional spherical Hausdorff measure, built by the Carnot-Carathéodory distance. [...]
2004 - 10.5565/PUBLMAT_48204_07
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 409-422  
22 p, 168.0 KB Weighted Hardy's inequalities for negative indices / Prokhorov, Dmitry V.
In the paper we obtain a precise characterization of Hardy type inequalities with weights for the negative indices and the indices between 0 and 1 and establish a duality between these cases.
2004 - 10.5565/PUBLMAT_48204_08
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 423-443  
36 p, 271.2 KB L2 boundedness of the Cauchy transform implies L2 boundedness of all Carlderón-Zygmund operators associated to odd kernels / Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let µ be a Radon measure on C without atoms. In this paper we prove that if the Cauchy transform is bounded in L2 (µ), then all 1-dimensional Calder'on-Zygmund operators associated to odd and sufficiently smooth kernels are also bounded in L2 (µ).
2004 - 10.5565/PUBLMAT_48204_09
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 445-479  
16 p, 156.7 KB Gaussian estimates for fundamental solutions to certain parabolic systmes / Hofmann, Steve ; Kim, Seick
Auscher proved Gaussian upper bound estimates for the fundamental solutions to parabolic equations with complex coefficients in the case when coefficients are time-independent and a small perturbation of real coefficients. [...]
2004 - 10.5565/PUBLMAT_48204_10
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 481-496  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.